# SDR ASMF200407030

- Difficulty date: July 25, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 60,732 hours, 47,225 cycles
- Engine: Pwa JT8D*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED THAT FOOD SERVICES COMPANY PERSONNEL FELL DOWN THROUGH LT SERVICE DOOR SLIDE.  LT SERVICE DOOR SLIDE WAS REINSTALLED IAW MM 25-62-01.  DURING OVERNIGHT SERVICE, LT SERVICE DOOR SLIDE INSTALLATION WAS CHECKED IAW MM 25-62-01, ALL CORRECT.
